# SDR SIMA200415406

- Difficulty date: May 19, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N388AE
- Make and model: Saab 340B
- Aircraft serial: 340B388
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7252813485
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE UPPER FLANGE OF FRAME 225 WAS FOUND TO CORRODED BEYOND SRM LIMITS. COMPLETELY REMOVED THE CORROSION BY CREATING A 3.0 CUTOUT OF THE UPPER FLANGE.  FABRICATED A REPAIR ANGLE, SPACER AND FILLER PIECE.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS007122 AND STANDARD SRM PRACTICES.  (M)
